Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2, Issue 7, Pages 337-370
http://dx.doi.org/10.1155/S1110757X02203149

Compatible flat metrics

Centre for Nonlinear Studies, L.D. Landau Institute for Theoretical Physics, Russian Academy of Sciences, 2 Kosygina Street, Moscow 117940, Russia

Received 13 December 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Oleg I. Mokhov, “Compatible flat metrics,” Journal of Applied Mathematics, vol. 2, no. 7, pp. 337-370, 2002. https://doi.org/10.1155/S1110757X02203149.